Free Access
Issue
ESAIM: M2AN
Volume 25, Number 5, 1991
Page(s) 607 - 640
DOI https://doi.org/10.1051/m2an/1991250506071
Published online 31 January 2017
  1. R. A. ADAMS, Sobolev spaces, Academie Press, New York, 1975. [MR: 450957] [Zbl: 0314.46030]
  2. J. P. AUBIN, Approximation of elliptic boundary-value problems, Wiley-Inter-scienee, New York, 1972. [MR: 478662] [Zbl: 0248.65063]
  3. K. P. BUBE and J. C. STRIKWERDA, Interior regularity estimates for elliptic systems of difference equations, SIAM J. Numer. Anal. 20 (1983), 653-670. [MR: 708449] [Zbl: 0561.65070]
  4. W. HACKBUSCH, Convergence of Multi-Grid Iterations Applied to Difference Equations, Math. Comp. 34 (1980), 425-440. [MR: 559194] [Zbl: 0422.65020]
  5. W. HACKBUSCH, On the regularity of difference schemes, Ark. Mat (1981), 71-95. [MR: 625538] [Zbl: 0462.65058]
  6. W. HACKBUSCH, Analysis of discretizations by the concept of discrete regularity. In : The Mathematics of Finite Elements and Applications IV-MAFELAP 1981 (J.R. Whiteman, ed.) 369-376, Academic Press, London, 1982. [Zbl: 0531.65053]
  7. W. HACKBUSCH, On the regularity of difference schemes, Part II, Regularity estimates for linear and nonlinear problems, Ark. Mat 21 (1983), 3-28. [MR: 706637] [Zbl: 0535.65071]
  8. W. HACKBUSCH, Multi-Grid Methods and Applications, Springer-Verlag, Berlin, 1985. [Zbl: 0595.65106]
  9. W. HACKBUSCH, Theorie and Numerik elliptischer Differentialgleichungen, B. G. Teubner, Stuttgart, 1986. [Zbl: 0609.65065]
  10. J. NEČAS, Sur la coercivité des formes sesquilinéaires, elliptiques, Rev. Roumaine Math. Pures Appl. 9 (1964), 47-69. [MR: 179457] [Zbl: 0196.40701]
  11. E. M. STEIN, Singular Integrals and Differentiability Properties of Functions, Princeton Universty Press, Princeton, New Jersey, 1970. [MR: 290095] [Zbl: 0207.13501]
  12. F. STUMMEL, Elliptische Differenzenoperatoren unter Dirichletrandbedingungen, Math. Z. 97 (1967), 169-211. [EuDML: 170712] [MR: 224302] [Zbl: 0149.07202]
  13. V. THOMÉE, Elliptic Difference Operators and Dirichet's Problem, Contributions to Differential Equations 3 (1964), 301-324. [MR: 163444] [Zbl: 0143.38304]
  14. V. THOMEE and B. WESTERGEN, Elliptic Difference Equations and Interior Regularity, Numer. Math. 11 (1968), 196-210. [MR: 224303] [Zbl: 0159.38204]
  15. J. WLOKA, Partielle Differentialgleichungen, B. G. Teubner, Stuttgart, 1982. [MR: 652934] [Zbl: 0482.35001]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you